# SDR AWXA200601247

- Difficulty date: June 26, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N605AW
- Make and model: Airbus A320-232
- Aircraft serial: 543
- Aircraft time: 30,443 hours, 12,253 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Insert
- Condition: Missing
- Location: Floor Panel
- Part time: 30,443 hours, 12,253 cycles
- Component: Floor Panel
- Component part number: D5367202300200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - CHECK NR C7. NR 5909451. MISSING INSERTS ON FLOOR PANEL OF AFT. CARGO COMPARTMENT NR 151 GF. INSERTS WERE INSTALLED ON FLOOR PANEL NR 151 GF AFT C.C. IAW ERN 26 - 5302 - 0056 - ES2. PROTECTIVE DOUBLER INSTALLED IAW ER 26 - 5326 - 05209 - RC1C AND AWA CARD M2M 53305 REV . 5.
